# SDR SIMA20140520011

- Difficulty date: May 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 25,784 hours, 18,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BRACKET AT BL 9.04 ON CROSSBEAM AT FS 280.00 HAS A 1/8 INCH CRACK.  FABRICATED & INSTALLED NEW BRACKET & FILLER PIECE IAW SRM 53-11-41.
